MathSciNet Relay Station
MathSciNet bibliographic data
MR2228453 (2007b:47091) 47B48 (16N60 46H05)
Hejazian, S.; Mirzavaziri, M.; Moslehian, M. S. $n$-homomorphisms. Bull. Iranian Math. Soc. 31 (2005), no. 1, 13–23, 88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement